question-icon

What causes red spots on penis head after intercourse?

default
Posted on Thu, 26 Nov 2015
Question: From Last Few days i am facing small red dots on penis head & feel itching on top. This is happen after having sex with my girl freind.

doctor
Answered by Dr. Asmeet Kaur Sawhney (32 minutes later)
Brief Answer:
Probably having candidal infection

Detailed Answer:
Hi
Welcome to XXXX
I have seen the attached photographs and you are probably suffering from candidal infection. It is a yeast infection commonly occuring in individuals with a history of diabetes or having sexual contact with a person having similar infection.
You need to ask your girl friend whether she is having similar complaints and if yes you have probably contracted the infection from her.
In such cases I recommend my patients to wash the affected area with water only and keep it as dry as possible. I also suggest them to apply clotrimazole cream on the affected area. I think it will be available as over the counter medicine in your country.
I hope to have answered your query.
I would be happy to clarify any further doubts.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5014 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes red spots on penis head after intercourse?

Brief Answer: Probably having candidal infection Detailed Answer: Hi Welcome to XXXX I have seen the attached photographs and you are probably suffering from candidal infection. It is a yeast infection commonly occuring in individuals with a history of diabetes or having sexual contact with a person having similar infection. You need to ask your girl friend whether she is having similar complaints and if yes you have probably contracted the infection from her. In such cases I recommend my patients to wash the affected area with water only and keep it as dry as possible. I also suggest them to apply clotrimazole cream on the affected area. I think it will be available as over the counter medicine in your country. I hope to have answered your query. I would be happy to clarify any further doubts. Regards Dr Asmeet